2017
Том 69
№ 9

All Issues

Volume 18, № 5, 1966

Anniversaries (Russian)

Alexander Stepanovich Smogorzhevskii (on his seventy anniversary)

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 

Article (Ukrainian)

Otto Yulyevich Schmidt (on his seventy fifth anniversary)

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 3-6

Article (Ukrainian)

On stationary vibrations and rotations

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 7-18

Article (Ukrainian)

Expansion of a direct product of irreducible representations of semisimple Lee algebras into irreducible representations

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 19-27

Article (Ukrainian)

Theorem of the «fork» in Cauchy's problem for nonlinear partial differential equations of higher orders

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 28-35

Article (Ukrainian)

Direct and inverse Markov problem in a complex region

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 36-52

Article (Ukrainian)

Extension of a theorem of N. N. Bogolyubov to the case of a Hilbert space

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 53-59

Article (Ukrainian)

On integro-differential equations for distribution of probabilities of additive functionals of diffusion processes

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 60-68

Article (Ukrainian)

Distribution functions for a system of charged particles, taking into account short-range action

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 69-83

Article (Ukrainian)

Criteria of stability of convexity of a region in one-sheeted conformai mappings. II

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 84-93

Article (Ukrainian)

On periodic motions of a pendulum with a vibrating suspension point

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 97-100

Article (Ukrainian)

On a Grotendik group

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 100-105

Article (Ukrainian)

Integration of linear differential equations with a devicating argument by means of series

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 105-111

Article (Ukrainian)

Periodic solutions of differential-difference autonomic systems with one degree of freedom

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 111-116

Article (Ukrainian)

Selection of the subgraphs of some types from the given graph

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 117-122

Article (Ukrainian)

On a class of isometric transformations of simplex or orthogonal vector spaces

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 122-127

Article (Ukrainian)

Continuous mapping on a set of limiting points of an iterational sequence

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 127-130

Article (Ukrainian)

On the principles of counting the number of graphs

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 5. - pp. 130-134